# SDR CA010625051

- Difficulty date: June 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bolkms BK117A4
- Engine: Lyc LTS101650B1
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 4301121204
- Condition: Failed
- Location: Power Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TORQUE SPLITS COULD NOT BE BROUGHT INTO SPLE WITH ALLOWABLE AIRFRAME ADJUSTMENTS AND PERCENTAGE OF SPLITTING WOULD VARY AT EACH CYCLE.
